Doctor insights on:
Medications For Lack Of Motivation From Depression
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Lack of any motivation, fatigue, lack of sleep, irritability, stress, anxiety, sadness. What is this? Is there a certain type of depression i have?
I suffer from bipolar can cause mania lost control of the self with the words of strange words and lack of sleep and the desire to commit suicide?
Yes: Yes, bipolar disorder can do all those things. Thoughts can run so fast they're hard or impossible to follow. People can go without sleep for many days/nights. If you're thinking about suicide, please contact your physician . . . Or call suicide hotline @ 1-800-784-2433. This condition needs treatment so you can feel better! ...Read moreSee 1 more doctor answer
All are similar: The various ssri antidepressants have similar mechanisms of action but differ in serotonergic potency and specificity, length of action, metabolism and--most importantly--efficacy and side effects with any given individual. No valid claim can be made as to the 'fastest-acting'. Some people respond in a week, some in 6-8 weeks, some have an early activating side effect felt as helpful. ...Read moreSee 1 more doctor answer
Need Pills for erectile dysfunction due to psychological reasons: lack of sleep and stress and lack of attraction or love. All medical tests normal.
Suffering from memory loss poss related to depression, anxiety (stemming from marijuana use) and disruptive sleep. Remeron (mirtazapine) effective, is their better?
Try to normalize all: Aspects of your life as much as possible. Even if you aren't particularly hungry - still work to maintain an eating schedule. Don't isolate. Spend time w people. Use your support system. Get out. Don’t stagnate at home. Work to get 8 hours or > of sleep per night. Daily aerobic physical activity is a big +. Your dr can assess for mood disorder ; underlying medical conditions that may be causing. ...Read more
Can be: Clinical depression can involve a lack of joy or emotional blunting; it can also include a persistent and pervasive period of sadness, excessive guilt or apathy, difficulties getting motivated, poor concentration and energy, disrupted sleep, feelings of sluggishness or restlessness, social withdrawal, and/or thoughts of death. It is very treatable by seeking medical care. ...Read moreSee 2 more doctor answers
What are cloudy thoughts, depression, lack of cognitive skills, lack of emotion and severe panic symptoms of?
Get Checked: Are those new symptoms or something you've experienced before?These sx could be a sign of many things, physical as well as psychological. I would recommend speaking to your primary care doctor to rule out anything physical going on and take things from there. Additionally, find a mental health professional who can help you with learning to cope with the sx you describe. ...Read moreSee 1 more doctor answer
On 100mcg of Levothyroxine but still feel sluggish, anxious, mental slowness, and lack of motivation. Possible other underlying issues?
Depends: Usually hypothyroid has accompanying labs done. While your dose maybe within range you might need to ask your physician to consider an increase as clinically you are not feeling as good as expected. I usually treat the patient, the labs are guidelines and I would refer you back to whom ever prescribed the med. Need more information as well to consider additional medical diagnosis . ...Read more
Is the sexual dysfunction I'm experiencing due to previous usage of risperdal and current usage of seroquel (quetiapine)? Also other psychiatric drugs. Solution?
Probably not: I don't think it maybe due to previous usage of Risperdal, very unlikely it is due to Seroquel but other medications may be causing it to some degree. You should openly discuss it with your doctor, as well as ask for other options, like adding Wellbutrin or using Yohimbin, as well as other options, like Viagra, Cialis or Levitra (vardenafil). ...Read more
Oh, my -- NO!: Whoever might have told you this is terribly misinformed. I wish you could have come along with me for over 30 years of treating terribly depressed and suicidal people. If you could know them and what they've been through, you would know in your bones that depression is an illness beyond their conscious control. Genetics and family patterns may prime them for this. Healing is still possible. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Lack of motivation and depression
- Depression lack of motivation to exercise mental health
- Lack of motivation
- Ask a doctor a question free online
- Depression no motivation
- Remedies for lack of motivation
- Fatigue and lack of motivation
- Lack of motivation to exercise
- Talk to a psychiatrist online for free